11 Publikationen

Alle markieren

[11]
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2917737
Gibbs states of continuum particle systems with unbounded spins: Existence and uniqueness
Conache D, Daletskii A, Kondratiev Y, Pasurek T (2018)
JOURNAL OF MATHEMATICAL PHYSICS 59(1): 25.
PUB | DOI | WoS
 
[10]
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2703487
Gibbs states on random configurations
Daletskii A, Kondratiev Y, Kozitsky Y, Pasurek T (2014)
Journal of Mathematical Physics 55(8).
PUB | DOI | WoS
 
[9]
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2684245
A Phase Transition in a Quenched Amorphous Ferromagnet
Daletskii A, Kondratiev Y, Kozitsky Y, Pasurek T (2014)
Journal of Statistical Physics 156(1): 156-176.
PUB | DOI | WoS
 
[8]
2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2584527
Gibbs states over the cone of discrete measures
Hagedorn D, Kondratiev Y, Pasurek T, Röckner M (2013)
Journal Of Functional Analysis 264(11): 2550-2583.
PUB | DOI | WoS
 
[7]
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2544310
Gibbs Measures of Disordered Lattice Systems with Unbounded Spins
Kondratiev Y, Kozitsky Y, Pasurek T (2012)
Markov Processes And Related Fields 18(3): 553-582.
PUB | WoS
 
[6]
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2548494
GIBBS MEASURES OF CONTINUOUS SYSTEMS: AN ANALYTIC APPROACH
Kondratiev Y, Pasurek T, Röckner M (2012)
Reviews In Mathematical Physics 24(10).
PUB | DOI | WoS
 
[5]
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1929688
GIBBS RANDOM FIELDS WITH UNBOUNDED SPINS ON UNBOUNDED DEGREE GRAPHS
Kondratiev Y, Kozitsky Y, Pasurek T (2010)
JOURNAL OF APPLIED PROBABILITY 47(3): 856-875.
PUB | DOI | WoS
 
[4]
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2003435
Gibbs states of lattice spin systems with unbounded disorder
Kondratiev Y, Kozitsky Y, Pasurek T (2010)
CONDENSED MATTER PHYSICS 13(4): 43601.
PUB | WoS
 
[3]
2005 | Sammelwerksbeitrag | Veröffentlicht | PUB-ID: 1874610
Euclidean Gibbs Measures of Quantum Crystals: Existence, Uniqueness and A-Priori Estimates
Albeverio S, Röckner M, Pasurek T, Kondratiev Y (2005)
In: Interacting Stochastic Systems. Deuschel J-D (Ed); Berlin: Springer: 29-54.
PUB
 
[2]
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1608265
Euclidean Gibbs measures on loop lattices: Existence and a priori estimates
Albeverio S, Kondratiev Y, Pasurek T, Röckner M (2004)
ANNALS OF PROBABILITY 32(1A): 153-190.
PUB | WoS
 
[1]
2001 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1615500
Gibbs states on loop lattices: existence and a priori estimates
Albeverio S, Kondratiev Y, Pasurek T, Röckner M (2001)
COMPTES RENDUS DE L ACADEMIE DES SCIENCES SERIE I-MATHEMATIQUE 333(11): 1005-1009.
PUB | DOI | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung

11 Publikationen

Alle markieren

[11]
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2917737
Gibbs states of continuum particle systems with unbounded spins: Existence and uniqueness
Conache D, Daletskii A, Kondratiev Y, Pasurek T (2018)
JOURNAL OF MATHEMATICAL PHYSICS 59(1): 25.
PUB | DOI | WoS
 
[10]
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2703487
Gibbs states on random configurations
Daletskii A, Kondratiev Y, Kozitsky Y, Pasurek T (2014)
Journal of Mathematical Physics 55(8).
PUB | DOI | WoS
 
[9]
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2684245
A Phase Transition in a Quenched Amorphous Ferromagnet
Daletskii A, Kondratiev Y, Kozitsky Y, Pasurek T (2014)
Journal of Statistical Physics 156(1): 156-176.
PUB | DOI | WoS
 
[8]
2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2584527
Gibbs states over the cone of discrete measures
Hagedorn D, Kondratiev Y, Pasurek T, Röckner M (2013)
Journal Of Functional Analysis 264(11): 2550-2583.
PUB | DOI | WoS
 
[7]
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2544310
Gibbs Measures of Disordered Lattice Systems with Unbounded Spins
Kondratiev Y, Kozitsky Y, Pasurek T (2012)
Markov Processes And Related Fields 18(3): 553-582.
PUB | WoS
 
[6]
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2548494
GIBBS MEASURES OF CONTINUOUS SYSTEMS: AN ANALYTIC APPROACH
Kondratiev Y, Pasurek T, Röckner M (2012)
Reviews In Mathematical Physics 24(10).
PUB | DOI | WoS
 
[5]
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1929688
GIBBS RANDOM FIELDS WITH UNBOUNDED SPINS ON UNBOUNDED DEGREE GRAPHS
Kondratiev Y, Kozitsky Y, Pasurek T (2010)
JOURNAL OF APPLIED PROBABILITY 47(3): 856-875.
PUB | DOI | WoS
 
[4]
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2003435
Gibbs states of lattice spin systems with unbounded disorder
Kondratiev Y, Kozitsky Y, Pasurek T (2010)
CONDENSED MATTER PHYSICS 13(4): 43601.
PUB | WoS
 
[3]
2005 | Sammelwerksbeitrag | Veröffentlicht | PUB-ID: 1874610
Euclidean Gibbs Measures of Quantum Crystals: Existence, Uniqueness and A-Priori Estimates
Albeverio S, Röckner M, Pasurek T, Kondratiev Y (2005)
In: Interacting Stochastic Systems. Deuschel J-D (Ed); Berlin: Springer: 29-54.
PUB
 
[2]
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1608265
Euclidean Gibbs measures on loop lattices: Existence and a priori estimates
Albeverio S, Kondratiev Y, Pasurek T, Röckner M (2004)
ANNALS OF PROBABILITY 32(1A): 153-190.
PUB | WoS
 
[1]
2001 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1615500
Gibbs states on loop lattices: existence and a priori estimates
Albeverio S, Kondratiev Y, Pasurek T, Röckner M (2001)
COMPTES RENDUS DE L ACADEMIE DES SCIENCES SERIE I-MATHEMATIQUE 333(11): 1005-1009.
PUB | DOI | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung